EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 2, pp. 193 - 204 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Oblique Derivative Problemsfor Elliptic Systems of Second Order Equations in Infinite Domains

H. Begehr and G. C. Wen

H. Begehr: Freie Univ. Berlin, I. Math. Inst., Arnimallee 3, D-14195 Berlin
G. C. Wen: Peking University, Dept. Math., Beijing 100871, P. R. China.

Abstract: There are many problems in mechanics and physics, the mathematical models of which are some boundary value problems for nonlinear elliptic systems of first and second order equations in multiply connected domains including infinity. In this paper, we discuss oblique derivative problems for systems of second order equations

Keywords: complex partial differential equations, oblique derivative problems

Full text of the article:

Electronic fulltext finalized on: 31 Jul 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition